MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® STD POLY LINER 36MM GROUP G; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® STD POLY LINER 36MM GROUP G; HIP COMPONENT
Model Number DLXPGG36
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, revised for instability to larger head.The following products were not revised: product id: dbfpgg62 dynasty biofoam shell 62mm, lot: 1700901, qty: 1.Product id: 18080302 cancellous self-tapping bone screw 6.5x2.5, lot: 1805477, qty: 1.Product id: prtlel30 profemur tl classic 10 varus long neck, lot: 1873812, qty: 1.

Brand Name
DYNASTY® A-CLASS® STD POLY LINER 36MM GROUP G
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14748875
Report Number3010536692-2022-00223
Device Sequence Number19439787
Product Code JDI
UDI-Device IdentifierM684DLXPGG361
UDI-PublicM684DLXPGG361
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPGG36
Device Catalogue NumberDLXPGG36
Device Lot Number1812759
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/03/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Supplement Date Received by Manufacturer06/03/2022
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale